PUBLICATIONS DE L'INSTITUT MATH\'EMATIQUE (BEOGRAD) (N.S.) EMIS ELibM Electronic Journals Publications de l'Institut Mathématique (Beograd)
Vol. 72(86), pp. 1-9 (2002)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



CARDINAL INVARIANTS $\frak b_\kappa$ AND $\frak t_\kappa$

Saharon Shelah and Zoran Spasojevi\'c

Institute of Mathematics, The Hebrew University, Jerusalem, Israel
Rutgers University, Mathematics Department, New Brunswick, NJ USA
Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139

Abstract: We study cardinal invariants $\frak b_\kappa$ and $\frak t_\kappa$, the natural generalizations of the invariants $\frak b$ and $\frak t$ to a regular cardinal $\kappa$.

Keywords: regular cardinals; cardinal invariants

Classification (MSC2000): 03E17; 03E35

Full text of the article:

Electronic version published on: 23 Nov 2003. This page was last modified: 24 Nov 2003.

© 2003 Mathematical Institute of the Serbian Academy of Science and Arts
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition